# SDR USAA2013021300001

- Difficulty date: February 12, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 11,002 hours, 9,137 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 180120401
- Part serial: 07T1024
- Condition: Broken
- Location: Cockpit
- Part time: 10,060 hours, 8,228 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CHAIR WILL NOT LOCK AND ON LANDING SLID FREE.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS SEAT ASSEMBLY.
